# SDR WX0A072000

- Difficulty date: June 23, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug MD 83
- Aircraft serial: 49554
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN TAIL COMPARTMENT INOPERATIVE.  REPLACED EMERGENCY BATTERIES IAW AMM 33-53-00. LIGHTS OPERATIONS NORMAL.
